# SDR 2024FA0000979

- Difficulty date: December 15, 2024
- Submitted: December 20, 2024
- Operation: General aviation
- Aircraft: N41148
- Make and model: Piper PA-31-350
- Aircraft serial: 318352038
- Aircraft time: 11,385 hours
- Engine: Lyc TIO540J2B
- Engine time: 825 hours
- Propeller: Hartzl STCHC42X
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 11F24022S3
- Part serial: K0870
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 825 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AT CRUISE ALTITUDE, AN OIL PRESSURE FLUCTUATION WAS OBSERVED ON NO.1 ENGINE INSTRUMENTS. ALSO NOTICED A SMALL OIL STREAK ON NO. 1 ENGINE COWL. DECISION WAS IMMEDIATELY MADE TO RETURN TO BASE, FOR FURTHER INVESTIGATION BY ENGINEERS.
